# SDR AALA201905039007

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 22,379 hours, 8,907 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Low Pressure
- Location: L3
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR PRESSURE LOW ON CIDS PANEL. MAINTENANCE SERVICED 3L DOOR PER TSM 52-22-00.
